Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Anofrikova N. S., Kossovich L. Y., Chernenko V. P. Asymptotic methods for obtained solutions in vicinities of wave fronts in viscoelastic rod at large time. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2005, vol. 5, iss. 1, pp. 82-88. DOI: 10.18500/1816-9791-2005-5-1-82-88, EDN: POHBVX

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
30.09.2005
Full text:
(downloads: 150)
Language: 
Russian
Heading: 
UDC: 
593.3
EDN: 
POHBVX

Asymptotic methods for obtained solutions in vicinities of wave fronts in viscoelastic rod at large time

Autors: 
Anofrikova Nataliia Sergeevna, Saratov State University
Kossovich Leonid Yurevich, Saratov State University
Chernenko Varvara Petrovna, Saratov State University
Abstract: 

Non-stationary longitudinal waves in viscoelastic rod at large time are considered. Equations for the wave fronts are derived by means of asymptotic methods. Solutions of these equations are obtained.

References: 
  1. Работнов Ю. Н., Элементы наследственной механики твердых тел, М., 1974
  2. Коссович Л.Ю., Сухоловская М. С., “Решение задачи о нестационарных продольных волнах в тонком вязкоупругом стержне”, Межвуз. науч. сб., Механика деформируемых сред, 14, Саратов, 2002, 93–98
  3. Rossikhin Yu. A., Shitikova M. V., “Applications of fractional calculus to dynamic problems”, Appl. Mech. Rev., 50:1 (1997), 16–18
  4. Справочник по специальным функциям с формулами, графиками и таблицами, М., 1979
Received: 
12.03.2005
Accepted: 
22.08.2005
Published: 
30.09.2005